Did your physician actually tell you that you have Supraventricular Tachycardia, or are you interpreting this from your report? The reason I ask is according to your report, the fastest rate was 119 bpm. This is about half the typical rate experienced during a "classic" SVT event. "Ectopic" heartbeats are small variations in an otherwise normal heartbeat that cause an irregular pulse. I can tell you from experience that my SVT was never referred to as "ectopic" in nature. As far as the pause, it sounds scarey, but it was harmless.
Interesting choice of medication; Zebeta (Bisoprolol).
Yes he did actually say that it was SVT and printed out where it was. My heart rate was at 169 during the SVT epidsode. So would that be a normal holter result to you then? And just curious why you say Zebeta was interesting?
OK. Well, the "Max HR" could have been achieved by other means, and it is grouped with the "Min HR" whereas the "SupraVentricular Events" are spelled out below that in a separate section.
It's just that I don't see Bisoprolol used often here on the forum. It's usually Metroprolol, another beta blocker. Bisoprolol is/was often used for hypertension, but I believe it's now a second line medication for that condition.
I would really contact your doctor and ask the significance of the pause. That said, it could have been a bit of sleep apnea if it occured while sleeping. As for the rest it sounds like you had a few pvcs only 25 it seems but a larger amount of pacs, 341 some of which seem to come in possible runs which could be where the 169 rate came from. Your doctor likely prescribed the meds to try and see if it will calm the pacs down a bit. In general though what you are experiencing isn't of any major concern to the overall health of your heart. If you do not notice, chest pain, shortness of breath, dizziness or are passing out then you likely have a benign condition but if you have any concerns contact your doctor, he has the best knowledge on your level of risk for complications from what is going on. But again, just call and ask the office to clarify the pause since it seems to be the most concerning aspect for you. I sometimes get questions after the fact after seeing a doctor but you have a right to call and ask for clarification on anything in your tests results. I am sure someone will call you back if you give them a call. Take care.
Thank you for your response. He didn't mention PVC's or PAC's just the PSVT.
I am having fainting spells, lightheadedness and dizziness that what originally brought him to do the Holter test. So I think he wants to see if the meds help with those. I also have chest tightness at times, palapatiations and feeling like I can't swallow...but do suffer from anxiety so I'm not sure which that is a symptom of. It's just all a bit scary.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.